# SDR R61A201602230139

- Difficulty date: February 23, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N502LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4168
- Aircraft time: 12,441 hours, 12,738 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 85547102
- Condition: Dented
- Location: Rudder
- Part time: 12,441 hours, 12,738 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE REPORTED DENT DAMAGE ON THE FORE RUDDER RT SKIN BETWEEN RIBS 22-25, NEAR THE FRONT SPAR.  MAINTENANCE PERFORMED A, MAJOR, REPAIR TO THE DENT DAMAGE ON THE FORE RUDDER RT SKIN BETWEEN RIBS 22-25, NEAR THE FRONT SPAR IAW RD 8/4-55-1247.  MATERIAL USED FROM PO 121731, 2024 T-3 AT .020.  ACFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
